# SDR ASAA2022101640323

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 1,963 hours, 587 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DECENT, FMC DISAGREE - VERTICAL MESSAGE OCCURRED DURING MUCH OF THE TIME. THE MESSAGE DID NOT CONTINUE IN THE APPROACH PHASE. GROUNDED - YES. FOLLOWED B737-9 IFIM 34-61-00-810-918 FOR FMC DISAGREE. FAULT CLEARED FIM PROCEDURE, OPS CHECK GOOD. NO HISTORY OF FMC FAULTS WITHIN 30 DAYS.
